# SDR AALA990631

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3116 - EMERGENCY EXIT LIGHTS FLICKERED DURING TAKEOFF AND REMAINED OFF THE REMAINDER OF THE FLIGHT.  SYSTEM WAS PLACARDED INOPERABLE AND DEFERRED PER MEL.  DFW MAINTENANCE TROUBLESHOT SYSTEM AND ACCOMPLISHED REQUIRED TESTS.  UNABLE TO DUPLICATE FAULT.  REMOVED PLACARD AND CLEARED MIC SHEET.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  SECURED LOOSE GROUND LUG ON 3-18-99.  (X)
